# SDR AALA202510304928

- Difficulty date: October 21, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 47,780 hours, 20,225 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN FUEL TANK QUANTITY INDICATION ERRATIC. FUEL QUANTITY SHOWS INCREASING AND DECREASING CONSTANTLY WHEN CROSS-FEEDING AND LEFT MAIN TANK FUEL PUMPS TURNED OFF. CONFIRMED LEFT FLIGHT DECK FUEL TANK INDUCTION INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202510224928): REMOVED AND REPLACED LEFT WING FUEL TANK FQIS WIRE HARNESS (AALA202510224928), PER AMM 28-41-44. ALSO, REMOVED AND REPLACED FQIS COMPENSATOR (AALA202510305674), PER AMM 28-41-21. LEAK CHECK AND OPERATIONAL CHECK GOOD**(CLOSED).
